MathSciNet Relay Station
MathSciNet bibliographic data
MR1927047 (2003h:35237) 35Q53 (35C05)
Ma, Wen Xiu Complexiton solutions to the Korteweg-de Vries equation. Phys. Lett. A 301 (2002), no. 1-2, 35–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement